Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 26, 2016, 4:42 AM CDT for Nuckolls County, Thayer County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 4:42 AM CDT (09:42 UTC)
- Expired
- Apr 26, 2016, 5:05 AM CDT
- In force
- 23 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1723 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
211 WUUS53 KGID 260942 SVRGID NEC129-169-261030- /O.NEW.KGID.SV.W.0022.160426T0942Z-160426T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 442 AM CDT TUE APR 26 2016 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA... SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 530 AM CDT * AT 442 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BYRON...OR 42 MILES NORTHEAST OF BELOIT...MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... HEBRON...DESHLER...CHESTER...BYRON...HUBBELL AND GILEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4000 9737 4000 9790 4022 9770 4022 9737 TIME...MOT...LOC 0942Z 222DEG 21KT 4002 9780 HAIL...1.00IN WIND...<50MPH $$ BILLINGS WRIGHT
2 follow-up statements
931
WWUS53 KGID 260953
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
453 AM CDT TUE APR 26 2016
NEC129-261003-
/O.CAN.KGID.SV.W.0022.000000T0000Z-160426T1030Z/
NUCKOLLS NE-
453 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NUCKOLLS COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9737 4000 9782 4009 9782 4022 9770
4022 9737
TIME...MOT...LOC 0953Z 234DEG 24KT 4006 9773
$$
NEC169-261030-
/O.CON.KGID.SV.W.0022.000000T0000Z-160426T1030Z/
THAYER NE-
453 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN THAYER COUNTY...
AT 453 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BYRON...OR 45
MILES NORTHEAST OF BELOIT...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HEBRON...DESHLER...CHESTER...BYRON...HUBBELL AND GILEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9737 4000 9782 4009 9782 4022 9770
4022 9737
TIME...MOT...LOC 0953Z 234DEG 24KT 4006 9773
HAIL...1.00IN
WIND...<50MPH
$$
BILLINGS WRIGHT223
WWUS53 KGID 261005
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
505 AM CDT TUE APR 26 2016
NEC169-261015-
/O.CAN.KGID.SV.W.0022.000000T0000Z-160426T1030Z/
THAYER NE-
505 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN THAYER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9737 4000 9782 4009 9782 4022 9770
4022 9737
TIME...MOT...LOC 1002Z 222DEG 21KT 4011 9767
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:25 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 26, 3:25 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 325 AM CDT TUE APR 26 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 321 AM CDT TUE APR 26 2016 SATELLITE AND OBSERVATIONS SHOW SOME STRATUS SPREADING ACROSS THE FORECAST AREA THIS MORNING. RADAR HAS A SINGLE CELL IN NORTH CENTRAL KANSAS AND MAYBE A FEW SPRINKLES ACROSS SOUTHWEST NEBRASKA. STILL A LOT OF DIFFERENCES IN THE MODELS THIS MORNING CONSIDERING THAT THE MAIN EVENT IS LESS THAN 24 HOURS OUT. NEARLY ALL OF THE MODELS HAVE THERE BEING PRECIPITATION ACROSS THE ENTIRE FORECAST AREA THROUGH MUCH OF THE PERIOD. THE DETAILS ARE THE PART THAT CREATE THE CHALLENGE. THE UPPER LOW IS TO THE WEST OF THE FORECAST AREA AND THE FIRST WAVE OF ENERGY FROM THE LOW IS MOVING INTO THE AREA EARLY THIS MORNING. THE SURFACE LOW IS STILL TO THE WEST/SOUTHWEST OF THE FORECAST AREA THIS MORNING AND THERE IS A WARM FRONT THAT EXTENDS TO THE EAST OF THE FRONT ACROSS NORTHERN KANSAS. THE CURRENT CONVECTION IS TO THE NORTH OF THE FRONT IN AN AREA OF WARM MOIST ADVECTION. THE INCREASE OF LOW LEVEL MOISTURE HAS THE POTENTIAL TO BRING SOME FOG AND MAYBE SOME DRIZZLE TO THE AREA. THE MAIN AREA WOULD BE TO THE NORTH OF THE FRONT. FOR NOW HAVE SOME AREAS OF DRIZZLE AND PATCHY FOG. WITH THE START OF THE CONVECTION ALREADY IN NORTH CENTRAL KANSAS THERE IS ALREADY SIGNIFICANT CAPE AND SHEAR AND THUNDERSTORMS THIS MORNING WOULD LIKELY BE SEVERE. THIS ACTIVITY SHOULD BE DECREASING AROUND SUNRISE AS IT MOVES TO THE EAST. ONE OF THE MAIN VARIABLES FOR TODAY AND TONIGHT IS THE LOCATION OF THE SURFACE LOW AND WARM FRONT. SOME OF THE MODELS PUSH THE WARM FRONT TO THE NORTH...WHILE OTHERS KEEP IT FURTHER TO THE SOUTH. HAVE KEPT WITH THE FURTHER SOUTH THEORY SINCE THERE COULD BE STRATUS AROUND THIS MORNING AND INTO THE EARLY AFTERNOON THAT WOULD SLOW THE FRONT MOVING TO THE NORTH. MOST OF THE MODELS ALSO KEEP THE SURFACE LOW NEAR THE KANSAS/NEBRASKA BORDER THROUGH THE DAY. THE NEXT QUESTION WILL BE HOW MUCH PRECIPITATION WILL THERE BE MID MORNING TO MID AFTERNOON. THE NAM...GFS...ECMWF AND A FEW OF THE SHORT TERM MODELS HAVE CONVECTION SPREADING ACROSS THE FORECAST AREA DURING THE MORNING HOURS. ON THE OTHER HAND THE HRRR AND SOME OF THE OTHER SHORT TERM MODELS HAVE A DRY OR NEARLY DRY PERIOD FOR MID DAY. HAVE KEPT THE POPS DURING THE DAY...BUT HAVE A FEW CONCERNS HOW MUCH THERE WILL BE. WHEN WILL CONVECTION GET GOING THIS AFTERNOON? MOST OF THE MODELS HAVE CONVECTION STARTING SOMETIME AROUND 21 TO 00Z THIS AFTERNOON AND CONTINUING THROUGH THE NIGHT. THE BEST CHANCES WILL BE DURING THE EVENING HOURS. ANOTHER CONCERN IS THAT SOME OF THE MODELS ARE BRINGING IN A DRY SLOT INTO THE SOUTHERN PORTION OF THE FORECAST AREA. WILL HAVE TO WATCH THIS TO SEE JUST WHERE AND HOW FAR IT MOVES INTO THE AREA LATE TONIGHT. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 321 AM CDT TUE APR 26 2016 IT IS NO QUESTION THAT THE MAIN CONCERNS LIE WITHIN THE SHORT- TERM...BUT THE MID AND EXTENDED ARE STILL ACTIVE AND INTERESTING IN THEIR OWN RIGHT. MID-TERM (WEDNESDAY - THURSDAY): THE MAIN FOCUS IN THIS PERIOD IS THE EXIT OF THE UPPER LEVEL LOW THAT BEGINS TO IMPACT US TODAY. ONCE THE UPPER DISTURBANCE ROTATES FROM THE SOUTHWEST INTO NEBRASKA EARLY WEDNESDAY MORNING IT BECOMES RELATIVELY STAGNANT AND SLOW MOVING. THIS CAUSED THE MULTIPLE PV ANOMALIES ROTATING AROUND THE UPPER LOW TO CAUSE CHANCES FOR RAIN THROUGHOUT WEDNESDAY. THINK THE BEST CHANCES WILL BE OVER SOUTH CENTRAL NEBRASKA ALONG AND NORTH OF WHERE THE SURFACE LOW TRACKS. THERE ARE SOME DISCREPANCIES ON HOW THE QUICKLY THE UPPER LOW EJECTS EASTWARD WITH THE GFS AND EC MORE PROGRESSIVE WHILE THE NAM ROTATES THE ENERGY BACK NORTHWARD OVER THE NORTHERN PLAINS. REGARDLESS THINK PRECIPITATION WILL WANE LATE WEDNESDAY AND THAT THE ARE WILL BE MOSTLY DRY WEDNESDAY OVERNIGHT INTO THURSDAY MORNING. THURSDAY IS EXPECTED TO BE DRY...BUT THE ACTIVE PATTERN CONTINUES AS THE NEXT DISTURBANCE APPROACHES FROM THE WEST THURSDAY NIGHT. IN THE WARM SECTOR AHEAD OF THE NEXT WAVE PRECIPITATION IS EXPECTED TO DEVELOP FROM SOUTHWEST MOVING TO THE NORTHEAST. LONG-TERM (FRIDAY - MONDAY): THIS PERIOD IS LIKELY TO BE WET AT LEAST OFF AND ON. THE UPPER LOW WILL PROGRESS EASTWARD SLOWLY WHILE THE SURFACE LOW TRACKS NORTHEAST ACROSS THE AREA AS WELL. PRECIPITATION POTENTIAL IS FAIRLY HIGH. WATER COULD BE COME A CONCERN. WATCH THIS PERIOD AS IT NEARS. THE MAJORITY OF THE FORECAST WAS FOCUSED ON THE SHORT AND MID-TERM WITH ONGOING CONVECTION...THE LONG-TERM FORECAST IS ABBREVIATED BECAUSE OF THIS. && .AVIATION...(FOR THE 06Z KGRI/KEAR TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1208 AM CDT TUE APR 26 2016 A COUPLE OF CONCERNS FOR THIS FORECAST PERIOD. FIRST THERE WILL BE LOW LEVEL MOISTURE ADVECTION INTO THE AREA THROUGH MUCH OF THE PERIOD. THROUGH MID DAY THERE WILL BE AN INCREASE IN LOWER CLOUDS AND THERE COULD BE SOME DRIZZLE AND PERHAPS SOME FOG. CURRENTLY THERE ARE NOT LOCATIONS THAT HAVE EXTREMELY LOW CEILINGS AND VISIBILITY BUT EXPECT THAT TO CHANGE TOWARD DAY BREAK. HAVE MVFR IN THERE NOW...BUT THERE COULD BE SOME IFR AROUND SUNRISE. THE NEXT CONCERN IS A CHANCE FOR THUNDERSTORMS. THERE COULD BE SOME DURING THE MORNING...BUT THE BETTER CHANCE WILL BE THIS AFTERNOON AND EVENING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...JCB LONG TERM...BILLINGS WRIGHT AVIATION...JCB
Hazardous weather outlook, Apr 26, 4:13 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 413 AM CDT TUE APR 26 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 271200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 413 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH THE DAY TODAY AND INTO TONIGHT. THERE COULD BE A FEW SEVERE THUNDERSTORMS WITH HAIL UP TO THE SIZE OF GOLF BALLS THIS MORNING...MAINLY ALONG AND EAST OF HIGHWAY 281 AND ALONG AND SOUTH OF HIGHWAY 6. ANOTHER...GREATER...CHANCE FOR SEVERE WEATHER IS EXPECTED LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH. THERE IS ALSO THE POTENTIAL FOR HEAVY RAIN WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA ON WEDNESDAY...AND AGAIN THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN THE HOURS OF 4 PM AND MIDNIGHT TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS
In the hours before
Local storm report, Apr 26, 3:43 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM HAIL JEWELL 39.67N 98.15W
04/26/2016 E1.75 INCH JEWELL KS PUBLIC
REPORT RELAYED FROM NWS TOPEKA...REPORT VIA FACEBOOK.
TIME IS ESTIMATED BY RADAR.
&&
JMBWLocal storm report, Apr 26, 4:06 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
406 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM HAIL CHESTER 40.01N 97.62W
04/26/2016 E0.50 INCH THAYER NE PUBLIC
REPORT VIA FACEBOOK. SOUTH SIDE OF CHESTER.
&&
JMBWLocal storm report, Apr 26, 4:13 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
413 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM HAIL HARDY 40.01N 97.92W
04/26/2016 E1.00 INCH NUCKOLLS NE PUBLIC
REPORT VIA FACEBOOK.
&&
JMBWLocal storm report, Apr 26, 4:16 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
416 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM HAIL HEBRON 40.17N 97.59W
04/26/2016 E1.25 INCH THAYER NE PUBLIC
REPORT VIA FACEBOOK WITH PICTURE. TIME ESTIMATED BY
RADAR.
&&
JMBWSpecial weather statement, Apr 26, 4:24 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
424 AM CDT TUE APR 26 2016
NEZ087-261015-
THAYER NE-
424 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THAYER COUNTY UNTIL 515
AM CDT...
AT 424 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILEAD...OR 55 MILES NORTHEAST OF BELOIT...MOVING NORTHEAST AT 25 MPH.
DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEBRON...CHESTER...ALEXANDRIA...HUBBELL...BELVIDERE AND GILEAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9767 4001 9767 4035 9751 4035 9737
4000 9737
TIME...MOT...LOC 0924Z 222DEG 22KT 4007 9742
BILLINGS WRIGHTSpecial weather statement, Apr 26, 4:38 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 438 AM CDT TUE APR 26 2016 NEZ086-087-261030- THAYER NE-NUCKOLLS NE- 438 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NUCKOLLS AND SOUTHWESTERN THAYER COUNTIES UNTIL 530 AM CDT... AT 438 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BYRON...OR 40 MILES NORTH OF BELOIT...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEBRON...DESHLER...CHESTER...HARDY AND BYRON. LAT...LON 4000 9764 4000 9797 4026 9770 4012 9750 TIME...MOT...LOC 0938Z 222DEG 21KT 4000 9782 BILLINGS WRIGHT
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:49 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 41 min |
| Apr 26, 3:20 AM CDT | Special Weather Statement | GID | Webster | 40 min |
| Apr 26, 3:27 AM CDT | Severe Thunderstorm Warning | GID | Webster | 33 min |
| Apr 26, 3:30 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 34 min |
| Apr 26, 4:24 AM CDT | Special Weather Statement | GID | Thayer | 51 min |
| Apr 26, 4:38 AM CDT | Special Weather Statement | GID | Thayer | 52 min |
| Apr 26, 5:32 AM CDT | Special Weather Statement | GID | Thayer | 28 min |
| Apr 26, 5:33 AM CDT | Special Weather Statement | GID | Thayer | 27 min |
| Apr 26, 5:43 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 47 min |
| Apr 26, 4:31 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 29 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 26 min |
| Apr 26, 5:32 PM CDT | Special Weather Statement | GID | Clay | 43 min |
| Apr 26, 5:36 PM CDT | Severe Thunderstorm Warning | GID | Clay | 39 min |
| Apr 26, 5:40 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 35 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 36 min |
| Apr 26, 6:06 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 24 min |
| Apr 26, 6:16 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 29 min |
| Apr 26, 6:17 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 43 min |
| Apr 26, 6:21 PM CDT | Special Weather Statement | GID | Webster | 39 min |
| Apr 26, 6:30 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 45 min |
| Apr 26, 6:42 PM CDT | Areal Flood Advisory | GID | Fillmore, Nuckolls, Thayer | 4 hr |
| Apr 26, 6:46 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.